# SDR VNAA0107005

- Difficulty date: July 4, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Aircraft time: 16,082 hours, 14,668 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Radar
- Part number: 7008470822
- Part serial: 95111599
- Condition: Failed
- Location: Fwd
- Part time: 10,695 hours, 9,386 cycles
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 4075 WAS CLIMBING THROUGH 15,000 FEET AND THE WEATHER RADAR BEGAN TO MALFUNCTION.  THE CREW CONTACTED DISPATCH AND WAS ADVISED TO RETURN TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE WEATHER RADAR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-00-00.  OPERATIONAL TESTS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
